On the optimality of unequal class sizes
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lippman, Steven A., 1990. "On the optimality of equal class sizes," Economics Letters, Elsevier, vol. 33(2), pages 193-196, June.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:50:y:1996:i:3:p:299-304. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.